In the last 2 months I have had a retinal detachment surgey (vitrectimy) that failed after 3.5 weeks. Prior to a second surgery it was determined that I needed cataract surgery. After having that surgery i have now had a second RD surgery.(gas bubble as well as schleral buckle). It has been 10 days since the surgery and my eye has now changed from very blue to green in color. I have been taking a antibiotic and pred forte.
i forgot to mention, my pupil stayed dialated fro m the original RD surgery and my Dr. has told me that sometimes that happens to younger patients. Why has my eye changed color and will it turn back?
This eye is under a great deal of stress and it is not unusual for blue eyes to loose some of their luster and look more dull and drab sometimes with a more grayish color. A blue iris is usually the most fragile and thin and most prone to injury from surgery in my experience. I really can't say if it will ever get better, perhaps after things settle down, I suppose you should look a lot better. Unfortunately for you, the color change, is really way down on the list of concerns concerns, since you still have very serious problems going on. I'm very sorry, and I suspect that you will still have blue eyes, yet perhaps just a little aged by all the physical stress on the eye. God Bless and take care.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.